# SDR QREA2012F00109

- Difficulty date: June 4, 2012
- Submitted: June 6, 2012
- Operation: Air carrier
- Aircraft: N8111M
- Make and model: Beech 58
- Aircraft serial: TH1617
- Aircraft time: 7,024 hours
- System (JASC): 2140 · Heating System
- Part: Blower
- Part number: 27D39
- Condition: Failed
- Location: Heater
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF THE PILOT TURNED ON HEATER AND CABIN STARTED TO FILL WITH SMOKE. SHUT HEATER OFF AND SMOKE CLEARED.  BACK AT MX BASE, TURNED ON ONLY CABIN BLOWER AND NOTED NO ODOR OR SMOKE.  ON LIGHTING HEATER, STARTED TO SMELL HEAVY ELECTRICAL ODOR AND COMBUSTION BLOWER SOUNDED MUCH NOISIER THAN NORMAL. REMOVED COMBUSTION BLOWER AND DISASSEMBLED.  FOUND THE END HOUSING (FAN END) THAT SECURES BEARING WAS SEVERELY ELONGATED WHICH ALLOWED ROTOR TO MOVE & CONTACT PERMANENT MAGNETS.
